# SDR IPXA2021101374918

- Difficulty date: September 29, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 21,832 hours, 13,825 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Support
- Part number: A5378103821500
- Part serial: NA
- Condition: Cracked
- Location: Fr36-37 Mcd R/H
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300MDC RH FLOOR LEVEL ANGLE WEB SUPPORT BTW FR36 AND 37 CRACKED.REMOVED AND REPLACED IAW SRM 51-40-21.
